Journal of Applied Mathematics
Volume 2004 (2004), Issue 1, Pages 23-35

On some sufficient conditions for the blow-up solutions of the nonlinear Ginzburg-Landau-Schrödinger evolution equation

Sh. M. Nasibov

Institute for Applied Mathematics, Baku State University, 23 Z.Khalilov Street, Baku 370148, Azerbaijan

Received 8 March 2003; Revised 1 November 2003

Copyright © 2004 Sh. M. Nasibov. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


Investigation of the blow-up solutions of the problem in finite time of the first mixed-value problem with a homogeneous boundary condition on a bounded domain of n-dimensional Euclidean space for a class of nonlinear Ginzburg-Landau-Schrödinger evolution equation is continued. New simple sufficient conditions have been obtained for a wide class of initial data under which collapse happens for the given new values of parameters.